# SDR GTIA2025090239060

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N963NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11088
- Aircraft time: 10,284 hours, 4,475 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT @ 11000 DIRTY SOCKS SMELL PACK 1 SHUT OFF PER FLAME PROCEDURE . ODOR WENT OFF -PER TSM FIG 05-50-00-991-01200-00-A DECISION TABLE  , PERFORMED INSPECTION OF THE APU EXHAUST IAW AMM 49-00-00-200-811- LEVEL B/C. NO SIGN OF OIL LEAKAGE . PER GMM 30.40.3 FOLLOW STAGE 2 ,  PERFORMED STAGE 3 ,  PACK 1 LEVEL B REMOVAL OF THE CONTAMINATION OF THE ECS IAW AMM 21-00-00-615-803-A  .NO SIGN OF SMELL . AC OKAY FOR CONTINUE SVC
